MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 301 to 320 of 1854

301
Average connectivity and average edge-connectivity in graphs

Kim, Jaehoonresearcher; Suil, O., DISCRETE MATHEMATICS, v.313, no.20, pp.2232 - 2238, 2013-10

302
MAXIMUM HYPERGRAPHS WITHOUT REGULAR SUBGRAPHS

Kim, Jaehoonresearcher; Kostochka, Alexandr V., DISCUSSIONES MATHEMATICAE GRAPH THEORY, v.34, no.1, pp.151 - 166, 2014

303
Equicovering Subgraphs of Graphs and Hypergraphs

Choi, Ilkyoo; Kim, Jaehoonresearcher; Tebbe, Amelia; West, Douglas B., ELECTRONIC JOURNAL OF COMBINATORICS, v.21, no.1, 2014-03

304
Ramsey-minimal saturation numbers for matchings

Ferrara, Michael; Kim, Jaehoonresearcher; Yeager, Elyse, DISCRETE MATHEMATICS, v.322, pp.26 - 30, 2014-05

305
Improper coloring of sparse graphs with a given girth, I: (0,1)-colorings of triangle-free graphs

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, EUROPEAN JOURNAL OF COMBINATORICS, v.42, pp.26 - 48, 2014-11

306
BIPARTITIONS OF HIGHLY CONNECTED TOURNAMENTS

Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.30, no.2, pp.895 - 911, 2016

307
Improper Coloring of Sparse Graphs with a Given Girth, II: Constructions

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, JOURNAL OF GRAPH THEORY, v.81, no.4, pp.403 - 413, 2016-04

308
On r-dynamic coloring of graphs

Jahanbekam, Sogol; Kim, Jaehoonresearcher; Suil, O.; West, Douglas B., DISCRETE APPLIED MATHEMATICS, v.206, pp.65 - 72, 2016-06

309
Regular subgraphs of uniform hypergraphs

Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.119, pp.214 - 236, 2016-07

310
Proof of Komlos's conjecture on Hamiltonian subsets

Kim, Jaehoonresearcher; Liu, Hong; Sharifzadeh, Maryam; Staden, Katherine, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.115, pp.974 - 1013, 2017-11

311
Two-regular subgraphs of odd-uniform hypergraphs

Han, Jie; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.175 - 191, 2018-01

312
Strong edge-colorings of sparse graphs with large maximum degree

Choi, Ilkyoo; Kim, Jaehoonresearcher; Kostochka, Alexandr V.; Raspaud, Andre, EUROPEAN JOURNAL OF COMBINATORICS, v.67, pp.21 - 39, 2018-01

313
Dynamic choosability of triangle-free graphs and sparse random graphs

Kim, Jaehoonresearcher; Ok, Seongmin, JOURNAL OF GRAPH THEORY, v.87, no.3, pp.347 - 355, 2018-03

314
Forbidding induced even cycles in a graph: Typical structure and counting

Kim, Jaehoonresearcher; Kuehn, Daniela; Osthus, Deryk; Townsend, Timothy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.131, pp.170 - 219, 2018-07

315
On the Schertz conjecture

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.62, no.3, pp.837 - 845, 2019-06

316
Degree three invariants for semisimple groups of types B, C, and D

Baek, Sanghoonresearcher, ADVANCES IN MATHEMATICS, v.351, pp.195 - 235, 2019-07

317
Unsmoothable group actions on compact one-manifolds

Baik, Hyungryulresearcher; Kim, Sang-hyun; Koberda, Thomas, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.8, pp.2333 - 2353, 2019-07

318
A family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic

Choi, SoYoung; Im, Bo-Haeresearcher, ACTA ARITHMETICA, v.190, no.1, pp.57 - 74, 2019-07

319
Defective Colouring of Graphs Excluding A Subgraph or Minor

De Mendez, Patrice Ossona; Oum, Sang-Ilresearcher; Wood, David R., COMBINATORICA, v.39, no.2, pp.377 - 410, 2019-04

320
Is a typical bi-Perron algebraic unit a pseudo-Anosov dilatation?

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.39, pp.1745 - 1750, 2019-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0